Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking metformin for polycystic ovary syndrome. Pregnancy chances?

I have Polycystic Ovarian Syndrome . I was given metformin to help me ovulate for 14 days. It s been 3 weeks after i last took the med. I tried to test using a pregnancy test , there are two lines, one is light (the one that says you re pregnant) I tested twice and result was the same. Does this mean i am pregnant already?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello there,
Thanks for writing to us.
If the pregnancy test is showing 2 lines,as you said, then it means that you are pregnant.
But, as the test line is light, you should repeat the test, if still light, need to consult gynaecologist and need to do b Hcg levels and usg to confirm loation of your pregnancy.
You should start taking folic acid.
Hope i have cleared your queries.
Dr. Mrs. Sumeet Baheti
Answered: Sat, 2 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor